Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 267843, 9 pages
http://dx.doi.org/10.1155/2014/267843
Research Article

On Multi-Laplace Transform for Solving Nonlinear Partial Differential Equations with Mixed Derivatives

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 28 April 2014; Accepted 21 May 2014; Published 11 June 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Abdon Atangana and Suares Clovis Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and Suares Clovis Oukouomi Noutchie, “On Multi-Laplace Transform for Solving Nonlinear Partial Differential Equations with Mixed Derivatives,” Mathematical Problems in Engineering, vol. 2014, Article ID 267843, 9 pages, 2014. https://doi.org/10.1155/2014/267843.